MathSciNet Relay Station
MathSciNet bibliographic data
MR2001838 60E15 (39B62 60F10)
Bobkov, S. G. A localized proof of the isoperimetric Bakry-Ledoux inequality and some applications. (Russian) Teor. Veroyatnost. i Primenen. 47 (2002), no. 2, 340--346; translation in Theory Probab. Appl. 47 (2003), no. 2, 308–314
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement